# SDR DALA1313560953

- Difficulty date: September 28, 2011
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 58,179 hours, 43,426 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 59131951
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX NOTED A 1.6 INCH LONG CRACK COMMON TO THE OVERWING EMERGENCY EXIT DOOR PAN.  REPAIR IAW ERA 496667-14.
